JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANALYTICITY FOR THE STOKES OPERATOR IN BESOV SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANALYTICITY FOR THE STOKES OPERATOR IN BESOV SPACES
Bae, Hyeong-Ohk;
  PDF(new window)
 Abstract
We first show the analyticity of Stokes operator in Besov spaces ( ). Then, we estimate the asymptotic behavior of the Stokes solutions. We also show the Hodge decomposition.n.
 Keywords
Stokes operator;semigroup;decay rate;Besov space;Hodge decomposition;
 Language
English
 Cited by
1.
Constraint-induced restriction and extension operators with applications, Applied Mathematics and Mechanics, 2009, 30, 11, 1345  crossref(new windwow)
 References
1.
Decays in $L^{1}$and $L^{\infty}$ spaces for the Stokes flow, 0000.

2.
Math. Z., 2001. vol.238. 4, pp.799-816

3.
Math. Ann., 1988. vol.282. pp.139-155 crossref(new window)

4.
Acta Math., 1934. vol.63. pp.193-248 crossref(new window)

5.
Appl. Math. Sci., 1983. vol.44.

6.
J. Amer. Math. Soc., 1991. vol.4. 3, pp.423-449 crossref(new window)

7.
Monogr. Math., 1983. vol.78.

8.
Comm. Pure Appl. Math., 1987. vol.XL. pp.611-621

9.
J. London Math. Soc., 1987. vol.35. pp.303-313 crossref(new window)